# SDR DXTA200702662

- Difficulty date: December 8, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 2,398 hours, 1,684 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: AC61518
- Part serial: 070CA7977
- Condition: Bypassing
- Location: Brake Assy
- Part time: 2,398 hours, 1,684 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY MUSHY, LT BRAKE ALMOST GOES TO THE FLOOR.   REMOVED MAIN REDUCING VALVE & INSTALLED OVERHAULED MAIN REDUCING VALVE & BLED FULL BRAKE SYSTEM,  OPS CHECKS GOOD. IAW 800XP MM CH 32-40-00.
